# SDR AWXA200401173

- Difficulty date: October 3, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, CORROSION WAS FOUND ON STRINGER 27 LEFT AT BS 987.  MAINTENANCE REMOVED CORRODED SECTION OF STRINGER 27 LT FROM BS 967 TO BS 1006; FABRICATED A NEW REPLACEMENT STRINGER PER DWG 65-45776; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, 7, AND 8.
